# SDR COMA0060094

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice Sys
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE COWL ANTI-ICE CAUTION.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF COWL DEICE SYSTEM WAS NORMAL.
